MAUDE Adverse Event Report: STRYKER GMBH GAMMA4 - INTERMEDIATE NAIL, RIGHT D10X240MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA4 - INTERMEDIATE NAIL, RIGHT D10X240MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 82250240S
Medical Device Problem Codes Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "an intermediate nail for right was inserted on the left side incorrectly.During the lateral fixation drilling, the left-right reversal was noticed.It was suggested to swap the nail, however, due to concerns about reduced fixation strength from swapping the lag screws, the doctor decided not to swap them.Instead, lateral fixation screws were inserted, and the procedure was completed.".
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.There was no allegation against the product, the labelling or distribution reported, therefore the event can be classified as user related.In general following statement of the he gamma4 implants instructions for use can be pointed out in relation to this event: " the licensed healthcare professional¿s education, training and professional judgment must be relied upon to choose the most appropriate device and treatment.They should warn patients about these contraindications and limitations when appropriate.Implant selection and sizing: the correct selection of the fracture fixation appliance is extremely important.Failure to use the appropriate appliance for the fracture condition may accelerate clinical failure.Failure to use the proper component to maintain adequate blood supply and provide rigid fixation may result in loosening, bending, cracking or fracture of the device and/or bone.The correct implant size for a given patient can be determined by evaluating the patient¿s height, weight, functional demands and anatomy.Every implant must be used in the correct anatomic location, consistent with accepted standards of internal fixation." if more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
GAMMA4 - INTERMEDIATE NAIL, RIGHT D10X240MM X 125DEG
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA GMBH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23861059
Report Number0008031020-2025-02193
Device Sequence Number13167396
Product Code HSB
UDI-Device Identifier07613327593723
UDI-Public(01)07613327593723(17)350930(10)K14848F
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230512
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number82250240S
Device Lot NumberK14848F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date12/21/2025
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexFemale